E-Prints Complutense

Separation in intuitionistic fuzzy topological spaces.

Impacto

Descargas

Último año



Lupianez, Francisco Gallego (2004) Separation in intuitionistic fuzzy topological spaces. International Journal of Pure and Applied Mathematics, 17 (1). pp. 29-34. ISSN 1311-8080

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 2020.

71kB

URL Oficial: http://ijpam.eu/contents/2004-17-1/4/4.pdf



Resumen

The basic concepts of the theory of intuitionistic fuzzy topological spaces have been defined by D. C¸ oker and co-workers. In a recent paper, we define two notions of Hausdorffness in the intuitionistic fuzzy sense, and obtain
some new properties. In this paper we introduce normality and regularity in the intuitionistic fuzzy sense and obtain relations between these concepts and also with the fuzzy notions.


Tipo de documento:Artículo
Palabras clave:Intuitionistic topology; Separation; normality; Regularity
Materias:Ciencias > Matemáticas > Topología
Código ID:16251
Depositado:10 Sep 2012 09:39
Última Modificación:18 Dic 2014 08:10

Descargas en el último año

Sólo personal del repositorio: página de control del artículo